MathSciNet Relay Station
MathSciNet bibliographic data
MR470617 (57 #10364) 43A25 (44A35 60B15)
Embrechts, Paul On a theorem of E. Lukacs. Proc. Amer. Math. Soc. 68 (1978), no. 3, 292–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement